Last week I was on 40mg. Prednisone daily for 5 days for a respiratory problem. On about the 3rd or 4th day...I had NO pain, anywhere, nothing. Now that I've been off it for about the same number of days, oh the spasming is back full force. It's in the shpulders, elbows and hands, and when it ramps up, the pain just slides all over until I just don't know what specifically hurts anymore.
Ginger13, I'm so sorry you're going through this. I have chronic upper back spasms from an auto accident years ago, so I understand. Do you have any muscle relaxers? I've been given Flexeril before but it amounts to nothing. I've used Paragon Forte (Carisoprodol) for 20+ years. But for it to really relax like it needs to, I have to take them around the clock for 1-3 days. Sometimes they work fast, sometimes slow. I'll be praying for you. 🙏🌼
Be careful with flexeril it can cause Atrial Fibulation. I never got enough relief on steroids they just made me gain weight. Dr's don't like you to be on it much. I am sorry you are having the spasms I know how they are. For me if I get relief I alway feel like they come back ten fold.
Thank you both for your responses. I do take flexeril from time to time. Let's just say it kind of covers over the pain as it doesn't really relieve it. After I posted this I took one of my very few tramadols and was able to sleep for a few hours. The spasming is gone, but the usual pains are now magnified after going through the wringer.